University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Schleicher, D"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Bruin, H, Kaffl, A and Schleicher, D (2009) Existence of quadratic Hubbard trees FUNDAMENTA MATHEMATICAE, 202 (3). pp. 251-279.

Bruin, H and Schleicher, D (2008) Admissibility of kneading sequences and structure of Hubbard trees for quadratic polynomials JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, 78. pp. 502-522.

This list was generated on Tue Feb 25 20:04:58 2020 UTC.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800